Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 20, NWS Duluth, MN

July 23, 2021Itasca County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 23, 2021, 5:34 PM CDT for Itasca County, Minnesota. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2021, 5:34 PM CDT (22:34 UTC)
Expired
Jul 23, 2021, 6:19 PM CDT
In force
45 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Itasca County, MN

The radar

The Duluth radar (KDLH), 165 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:39 PM CDTTSTM WND DMG5 W Wirt, MNTHE SPOTTER REPORTED A FEW TREES DOWN AT HIS LOCATION AND HIS POWER WAS OUT.
Jul 23, 5:48 PM CDTTSTM WND DMG3 Ssw Wirt, MNREPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. CHANGED TIME TO MATCH RADAR SIGNATURE.
Jul 23, 5:50 PM CDTTSTM WND DMGOslund, MNPHOTOS SHARED ON SOCIAL MEDIA SHOWS AN UPROOTED RED PINE TREE AS WELL AS A WHITE PINE BROKEN IN HALF ABOUT HALFWAY UP THE TREE. TREE HEIGHTS ARE ESTIMATED TO BE AROUND 80 FEET. TIME ESTIMATED FROM RADAR.
Jul 23, 6:15 PM CDTTSTM WND DMGInger, MNPHOTO OF SEVERAL LARGE ASPEN TREES DOWN ON FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 4:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS53 KDLH 232234
SVRDLH
MNC061-232330-
/O.NEW.KDLH.SV.W.0020.210723T2234Z-210723T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
534 PM CDT Fri Jul 23 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Northwestern Itasca County in north central Minnesota...

* Until 630 PM CDT.

* At 534 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles southeast of Mizpah, to near Squaw Lake, to
  6 miles southwest of Alvwood, moving east-southeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Squaw Lake around 540 PM CDT.
  Oslund around 545 PM CDT.

Other locations in the path of these severe thunderstorms include
Inger, Bigfork and Marcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4785 9420 4785 9380 4779 9337 4754 9351
      4741 9393 4765 9442 4773 9442
TIME...MOT...LOC 2234Z 291DEG 25KT 4782 9407 4771 9414 4765 9434 

HAIL...1.00IN
WIND...70MPH
 
$$

Unruh/Huyck
2 follow-up statements
755 
WWUS53 KDLH 232258
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
558 PM CDT Fri Jul 23 2021

MNC061-232330-
/O.CON.KDLH.SV.W.0020.000000T0000Z-210723T2330Z/
Itasca MN-
558 PM CDT Fri Jul 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN ITASCA COUNTY...

At 558 PM CDT, severe thunderstorms were located along a line
extending from near Bigfork, to near Oslund, to near Squaw Lake,
moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  Bigfork, Effie and Marcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4761 9434 4772 9404 4785 9382 4785 9380
      4779 9337 4754 9351 4741 9393
TIME...MOT...LOC 2258Z 289DEG 25KT 4777 9375 4765 9392 4758 9417 

HAIL...1.00IN
WIND...70MPH
 
$$

Unruh/Huyck
337 
WWUS53 KDLH 232319
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
619 PM CDT Fri Jul 23 2021

MNC061-232328-
/O.CAN.KDLH.SV.W.0020.000000T0000Z-210723T2330Z/
Itasca MN-
619 PM CDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ITASCA COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However half inch hail 
and gusty winds to 50 mph are still possible with this 
line of thunderstorms.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Minnesota.

LAT...LON 4761 9434 4772 9404 4785 9382 4785 9380
      4779 9337 4754 9351 4741 9393
TIME...MOT...LOC 2314Z 291DEG 25KT 4773 9359 4761 9376 4754 9401 

$$

Unruh/Huyck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:59 PM CDT, 35 minutes earlier.

Area forecast discussion, Jul 23, 4:59 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
459 PM CDT Fri Jul 23 2021

.DISCUSSION...(This evening through Thursday)
Issued at 359 PM CDT Fri Jul 23 2021

Summary: increasing chances of showers and storms are expected
this afternoon and evening, some of which will be strong to
severe. Then, drier conditions are expected for Saturday and
Sunday, which will lead to dangerous fire weather conditions. The
rest of the week will continue to be very warm, with off-and-on
chances of showers and storms.

This afternoon and evening: chances of showers and storms will
increase from west to east as a mid-level shortwave impulse
translates eastward. This shortwave is ahead of a cold front that
will move eastward today through tonight, which could result in
additional convection. Already, some showers and thunderstorms
have formed over north-central Minnesota, with some gusts up to 60
mph already being reported near Birchdale. The environment
continues to be conducive to large hail and damaging wind gusts,
with strengthening upper-level flow, steepening low-level lapse
rates, and mixed-layer CAPE between 1500-2500 J/kg. The threat for
severe storms will continue through the evening hours, and
perhaps into the overnight hours, although instability looks to
diminish by then. Deep-layer shear will continue to be decent,
generally around 30 to 40 knots. Some heavy rainfall will be
possible with this activity as well, with total accumulations
between 0.50" to 1.00" possible, especially over northwest
Wisconsin where the activity is expected to become more
widespread.

The cold front will pass through the region late tonight into
early Saturday morning, which will help usher in drier air behind
it. Northwest winds look to strengthen, with gusts to around 20
to 25 mph. This, coupled with low relative humidities, will lead
to near-critical fire weather conditions for Saturday afternoon
and early evening. The severity of these fire weather conditions
will be dependent on tonight's convection. If rainfall becomes
widespread, this will help tamper down these conditions. Dry
conditions will continue for Sunday, as well, so these near-
critical fire weather conditions may continue into Sunday.

For Monday through Friday next week: very warm conditions will
continue as a broad upper-level ridge will be in place, centered
over the Intermountain West states. Broad thermal ridging will
result in high temperatures into the 80s and even some lower 90s
as well. There will be some off-and-on chances of showers and
thunderstorms for late Monday through Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1243 PM CDT Fri Jul 23 2021

VFR conditions continue across most of the region early this
afternoon, with only some SCT to BKN high-level stratus overhead.
The main focus for this TAF issuance will be on increasing chances
of showers and thunderstorms, some of which could be strong to
severe, late this afternoon and evening. There remains high
uncertainty regarding the exact timing and location of this
activity, per usual with these kinds of convective events. The
most likely time frame for the strongest activity looks to be late
this afternoon and evening along a cold front that will make its
way eastward, although some high-res models are hinting at some
earlier activity developing this afternoon across east-central
Minnesota into northwest Wisconsin. We will need to watch closely
for potential activity this afternoon. The main threats from the
stronger storms tonight will be large hail and strong wind gusts.
Conditions will improve late tonight through Saturday morning once
the cold front departs the region. Gusty northwest winds under
clear skies are expected for Saturday.

&&

.MARINE...
Issued at 500 PM CDT Fri Jul 23 2021

Increasing chances of showers and thunderstorms are anticipated
across western Lake Superior this evening and overnight as a cold
front makes its way eastward. Some of these storms could be strong
to severe, with strong and erratic wind gusts as high as 50 to 60
knots, large hail the size of half-dollars, heavy rainfall, and
cloud-to-water lightning. The North Shore has the best chances of
seeing strong to severe storms. Before these storms move in this
evening (around 8 to 10 PM or so), northeast winds will continue,
with wave heights only around 2 feet or less. Winds will turn more
westerly Saturday after the cold front passes through, sustained
between 10 to 15 knots, with gusts up to 20 knots. Wave heights
will continue to be around 2 feet or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  66  87  60  87 /  70  10   0   0
INL  60  83  56  85 /  60   0   0   0
BRD  67  89  59  89 /  50  10   0   0
HYR  67  87  55  88 /  70  30   0   0
ASX  67  88  60  90 /  70  20   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ006.

MN...Heat Advisory until 7 PM CDT this evening for MNZ038.

LS...None.
&&

DISCUSSION...JTS
AVIATION...JTS
MARINE...JTS
Hazardous weather outlook, Jul 23, 4:07 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
407 PM CDT Fri Jul 23 2021

MNZ010>012-018>021-025-026-033>037-242115-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
407 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota.

.DAY ONE...Tonight

Thunderstorms are expected this evening and some may be strong to
severe. The strongest storms will be capable of hail up to
quarter size and gusts up to 70 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very low relative humidity values and breezy northwest winds will
lead to near-critical fire weather conditions Saturday afternoon
across much of the Northland.

There is a chance for thunderstorms Monday through Thursday next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed this evening.

WIZ001>004-007>009-242115-
Douglas-Bayfield-Ashland-Iron-Washburn-Sawyer-Price-
407 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of northwest
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected this evening and overnight and some of
the storms may be strong to severe. The strongest storms will be
capable of gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very low relative humidity values and breezy northwest winds will
lead to near-critical fire weather conditions Saturday afternoon
across much of the Northland.

There is a chance for thunderstorms Monday through Thursday next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed the evening.

MNZ038-WIZ006-242115-
Pine-Burnett-
407 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Hot and humid conditions will result in heat index values near
100 degrees in parts of Pine and Burnett counties where a Heat
Advisory is in effect through 7PM.

Thunderstorms are expected this evening and overnight and some of
the storms may be strong to severe. The strongest storms will be
capable of gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very low relative humidity values and breezy northwest winds will
lead to near-critical fire weather conditions Saturday afternoon
across much of the Northland.

There is a chance for thunderstorms Monday through Thursday next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed this evening.

LSZ121-140>148-150-242115-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
407 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

There is a slight risk for a few strong to severe storms across
western Lake Superior this evening and into tonight. The
strongest storms capable of large hail, strong winds up to 40
knots, heavy rainfall which my reduce visibility and frequent
cloud-to-water lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is chance for thunderstorms most of next week from Monday
to Thursday.

BJH

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 23, 3:44 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Duluth MN
344 PM CDT Fri Jul 23 2021

MNZ010-232100-
Koochiching-
344 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KOOCHICHING
COUNTY...

At 343 PM CDT, a strong thunderstorm was over Manitou, or 26 miles
west of International Falls, moving east at 30 mph.

Wind gusts up to 45 mph, nickel size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will remain over mainly rural areas of north central
Koochiching County, including the following locations... Indus and
Franz Jevne State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4863 9393 4863 9384 4858 9381 4854 9381
      4857 9411 4865 9409 4864 9402 4865 9401
TIME...MOT...LOC 2043Z 270DEG 25KT 4861 9399

Unruh/Huyck
Special weather statement, Jul 23, 3:57 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Duluth MN
357 PM CDT Fri Jul 23 2021

MNZ010-232115-
Koochiching-
357 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KOOCHICHING
COUNTY...

At 356 PM CDT, a strong thunderstorm was near Loman, or 22 miles west
of International Falls, moving southeast at 25 mph.

Wind gusts up to 45 mph, nickel size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Loman around 405 PM CDT.

Other locations impacted by this storm include Indus.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4863 9389 4863 9383 4858 9381 4852 9381
      4852 9365 4836 9385 4852 9405 4864 9391
TIME...MOT...LOC 2056Z 307DEG 23KT 4854 9389

Unruh/Huyck
Special weather statement, Jul 23, 4:02 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Duluth MN
402 PM CDT Fri Jul 23 2021

MNZ011-012-019-240115-
North St. Louis-Northern Cook and Lake-Central St. Louis-
Including the cities of Ely, Isabella, and Hibbing
402 PM CDT Fri Jul 23 2021

...STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE BOUNDARY WATERS
CANOE AREA WILDERNESS THIS AFTERNOON AND TONIGHT...

Strong to severe thunderstorms will affect the Boundary Waters
Canoe Area Wilderness this afternoon and tonight. The storms will
be capable of erratic and gusty winds of 30 to 70 mph, hail up to
half-dollar size, frequent cloud-to-ground lightning, and locally
heavy rainfall, which may lead to localized minor flooding of
creeks, streams, and low-lying areas.

Campers should take extra precautions in order to secure
campsites and make a plan in case of severe weather. Check
campsites for possible hazards, including standing dead trees or
limbs, as well as low spots where water can pool. Move tents away
from creeks and rivers in case of flash flooding. Prepare to
protect yourself from large hail using sleeping bags or other
padded Monitor NOAA Weather Radio for updates and possible
warnings.

Huyck
Special weather statement, Jul 23, 4:11 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Duluth MN
411 PM CDT Fri Jul 23 2021

MNZ010-232130-
Koochiching-
411 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KOOCHICHING
COUNTY...

At 410 PM CDT, a strong thunderstorm was near Pelland, or near
International Falls, moving east at 20 mph.

Wind gusts up to 45 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  International Falls around 425 PM CDT.

Other locations impacted by this storm include Ranier and Ericksburg.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4864 9326 4844 9333 4851 9365 4853 9363
      4852 9357 4854 9347 4856 9345 4859 9346
      4861 9340 4860 9338 4863 9334
TIME...MOT...LOC 2110Z 275DEG 17KT 4858 9352

Unruh/Huyck
Local storm report, Jul 23, 4:29 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
429 PM CDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             INTERNATIONAL FALLS     48.59N 93.41W
07/23/2021  M0.25 INCH       KOOCHICHING        MN   TRAINED SPOTTER

            HAIL FELL FOR ABOUT 5 MINUTES.

&&

BJH
Special weather statement, Jul 23, 4:46 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Duluth MN
446 PM CDT Fri Jul 23 2021

MNZ010-232200-
Koochiching-
446 PM CDT Fri Jul 23 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
KOOCHICHING COUNTY...

At 444 PM CDT, an area of strong thunderstorms was located 11 miles
southeast of Baudette. One storm was moving east-southeast at 15
mph. The second storm was moving east-northeast at 25 mph.

Wind gusts up to 45 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

These storms will remain over mainly rural areas of northwestern
Koochiching County.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4870 9434 4871 9429 4869 9426 4865 9425
      4864 9413 4839 9430 4847 9443 4870 9443
      4871 9438
TIME...MOT...LOC 2144Z 286DEG 12KT 4856 9447

Unruh/Huyck

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:38 PM CDTHeat AdvisoryDLHPine23 hr
Jul 23, 3:44 PM CDTSpecial Weather StatementDLHKoochiching16 min
Jul 23, 3:57 PM CDTSpecial Weather StatementDLHKoochiching18 min
Jul 23, 4:11 PM CDTSpecial Weather StatementDLHKoochiching19 min
Jul 23, 4:28 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis62 min
Jul 23, 4:46 PM CDTSpecial Weather StatementDLHKoochiching14 min
Jul 23, 4:50 PM CDTSevere Thunderstorm WarningDLHKoochiching22 min
Jul 23, 4:59 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching38 min
Jul 23, 5:42 PM CDTSpecial Weather StatementDLH18 min
Jul 23, 6:05 PM CDTSpecial Weather StatementDLH25 min
Jul 23, 6:28 PM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis62 min
Jul 23, 6:35 PM CDTSpecial Weather StatementDLHItasca25 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.